RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 493–497 (Mi mz6015)  

This article is cited in 2 scientific papers (total in 2 papers)

Complemented subspaces of symmetric function spaces

E. V. Tokarev


Full text: PDF file (410 kB)

English version:
Mathematical Notes, 1982, 32:4, 726–728

Bibliographic databases:

UDC: 513.88
Received: 09.02.1981

Citation: E. V. Tokarev, “Complemented subspaces of symmetric function spaces”, Mat. Zametki, 32:4 (1982), 493–497; Math. Notes, 32:4 (1982), 726–728

Citation in format AMSBIB
\Bibitem{Tok82}
\by E.~V.~Tokarev
\paper Complemented subspaces of symmetric function spaces
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 493--497
\mathnet{http://mi.mathnet.ru/mz6015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679241}
\zmath{https://zbmath.org/?q=an:0523.46018}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 726--728
\crossref{https://doi.org/10.1007/BF01152379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100022}


Linking options:
  • http://mi.mathnet.ru/eng/mz6015
  • http://mi.mathnet.ru/eng/mz/v32/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886  mathnet  crossref  mathscinet  zmath  elib
    2. S. V. Astashkin, E. M. Semenov, “Spaces defined by the Paley function”, Sb. Math., 204:7 (2013), 937–957  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020